claritin d vs allegra d

Answers

1 Answers
3 Doctor agrees
12456528x1386634706 12390941x1386643278 Neutral_expert_x_teeny

Can I take claritin d after taking allegra d?

No

Fexofenadine
both have pseudoepinedrine in them and too much could cause your blood pressure to increase, your heart to race and would make you jittery
Sign Up

Get personalized answers from doctors!

Related to claritin d vs allegra d:
1 Answers
Dr. Ronald Krauser answered:

Is it a good idea to take claritin d and allegra d at the sametime?

No

Claritin
Do not combine 2 different antihistamines and decongestants. That is a potential overdose.
Sign Up

Get personalized answers from doctors!

Related to claritin d vs allegra d:
1 Answers
Dr. Sanober Butt answered:

What can cause shortness of breath,when albuterol doesnt work,these are real physical symptoms not anxiety. Have tried albuterol,corticosteroids,allegra-d,nexium,prozac,muscle relaxers,and claritin-d.Have seen doctors and specialists inluding pulmonary,im

Well

Well presence of allergies, hyper inflated lungs on CXR and dyspnea suggest asthma. You can have normal PFTs (pulmonary function tests) ad still have asthma.I am not sure you have been tried on but usually you need blood test or skin test for allergies and a total IgE level ( blood test). You could try inhalers on regular basis for example Advair or Dulera on twice a day basis and see if this will help you symptomatically. Some times treatment of asthma can become difficult and will need some patience at your and your doctors end. Hope this helps.
Sign Up

Get personalized answers from doctors!

1 Answers

Can you take claritin D and allegra together?

Yes, but why

Open-uri20130315-27108-1lyru4
Claritin and Allegra are both new generation antihistamines while the D is pseudoephedrine, a decongestant. Typically one or the other medication should be sufficient, although there are no drug interactions or side effects. If you think you need both, see an allergist for a better treatment plan.
Sign Up

Get personalized answers from doctors!

Related to claritin d vs allegra d:
1 Answers
Dr. Linda D. Green answered:

Is it bad if I take benadryl, claritin, amd allegra-d all in one day?

Similar medicines

Claritin
All of these medicines are antihistamines. Taking combinations of antihistamines increases the possibility of side effects. If antihistamines are not working at recommended doses see a doctor. You may need a different type of treatment for your problem.
Sign Up

Get personalized answers from doctors!

1 Answers
1 Doctor agrees
11525610x1386633519
Dr. Michael Jaindl answered:

I took an Allegra d 24 hour at 1pm today but I am still having severe sneezing, running/stuffy nose. Can I take a Claritin now?

It would not be...

Fexofenadine
appropriate to make medication recommendations to a person in this type of forum.
Sign Up

Get personalized answers from doctors!

1 Answers
3 Doctor agrees
12428309x1386633760 11434050x1386634130 12456528x1386634706

Allegra vs allegra d: what is the difference?

Allegra vs Allegra D

Congestion
Hello, Allegra is an antihistamine that helps with an allergic disorder. Allegra D is the same medication with an added decongestant. This medication will help you resolve your congestion.
Sign Up

Get personalized answers from doctors!

1 Answers
1 Doctor agrees
10055641x1386639041

Is there a claritin D liquid?

No

Vitamin_d
Claritin D is available in a 12 hour and 24 hour tablet combinations only at this time.
Sign Up

Get personalized answers from doctors!

1 Answers

Will claritin d help my cold?

Claritin

Claritin
Claritin is an anti-histamine and is generally used to treat allergies and not colds. Sometimes, though, an anti-histamine can have a drying effect in the nose and cold symptoms can possibly be improved somewhat.
Sign Up

Get personalized answers from doctors!

1 Answers

Allegra d works like zyrtec d?

Yes

Decongestant
Both are antihistamine decongestant combinations and have similar mechanism of action.
Sign Up

Get personalized answers from doctors!

Sign up to see more